# SDR ZW0A0100709

- Difficulty date: April 18, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N906TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49160
- Aircraft time: 55,291 hours, 28,713 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON FORMER AT STA 1320, LONGERON 27R TO 18L, AT STA 1320 FROM RBL 17 IN TO RBL 21 IN CORROSION ON BOTTOM OF FORMER FWD SIDE, AND STA 1323 FROM LBL 7 IN TO LBL 32 IN FWD SIDE OF FORMER WAS CORRODED.  INSTALLED NEW FORMER RING.  INSTALLED PER DRAWING 9936664 AND SRM 51-30-02.  REPLACED FORMER RING AT STA 1320 FROM LONGERON 18L TO 18R.
